Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 123, Number 5

All articles in this issue are freely accessible.

On the rank of an element of a free Lie algebra
Vladimir Shpilrain.
Proc. Amer. Math. Soc. 123 (1995), 1303-1307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231044
The module of derivations of a Stanley-Reisner ring
Paulo Brumatti and Aron Simis.
Proc. Amer. Math. Soc. 123 (1995), 1309-1318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1243162
Small Mathieu group coverings in characteristic two
Shreeram S. Abhyankar and Ikkwon Yie.
Proc. Amer. Math. Soc. 123 (1995), 1319-1329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246511
On the solutions of the equation $x^{m}+y^{m}-z^{m}=1$ in a finite field
Wen Fong Ke and Hubert Kiechle.
Proc. Amer. Math. Soc. 123 (1995), 1331-1339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1234628
A congruence for primes
Zhi Wei Sun.
Proc. Amer. Math. Soc. 123 (1995), 1341-1346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242105
A lower bound for the class numbers of abelian algebraic number fields with odd degree
Mao Hua Le.
Proc. Amer. Math. Soc. 123 (1995), 1347-1350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249886
Free amalgams of rank two
Shmuel Rosset.
Proc. Amer. Math. Soc. 123 (1995), 1351-1356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1283563
The Gaussian-Wahl map for trigonal curves
James N. Brawner.
Proc. Amer. Math. Soc. 123 (1995), 1357-1361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260161
Topological classification of irreducible plane curve singularities in terms of Weierstrass polynomials
Chunghyuk Kang.
Proc. Amer. Math. Soc. 123 (1995), 1363-1371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1291777
The qualitative analysis of a dynamical system modeling the formation of two-layer scales on pure metals
R. L. Baker.
Proc. Amer. Math. Soc. 123 (1995), 1373-1378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264803
Holomorphic germs on Tsirelson’s space
Jorge Mujica and Manuel Valdivia.
Proc. Amer. Math. Soc. 123 (1995), 1379-1384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1219730
On $\mathcal{M}$-harmonic Bloch space
Miroljub Jevtić and Miroslav Pavlović.
Proc. Amer. Math. Soc. 123 (1995), 1385-1392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264815
Nonnegative solutions of the radial Laplacian with nonlinearity that changes sign
N. P. Cac, A. M. Fink and J. A. Gatica.
Proc. Amer. Math. Soc. 123 (1995), 1393-1398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1285979
An estimation of singular values of convolution operators
Milutin R. Dostonic.
Proc. Amer. Math. Soc. 123 (1995), 1399-1409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246522
Functions on noncompact Lie groups with positive Fourier transforms
Takeshi Kawazoe.
Proc. Amer. Math. Soc. 123 (1995), 1411-1415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1277119
On the compactness of strongly continuous semigroups and cosine functions of operators
Hernán R. Henríquez.
Proc. Amer. Math. Soc. 123 (1995), 1417-1424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1227517
Non-Smirnov domains
Knut Øyma.
Proc. Amer. Math. Soc. 123 (1995), 1425-1429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264827
Universal Pettis integrability property
Gunnar F. Stefánsson.
Proc. Amer. Math. Soc. 123 (1995), 1431-1435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1277135
Numerical radius preserving operators on $B(H)$
Jor-Ting Chan.
Proc. Amer. Math. Soc. 123 (1995), 1437-1439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231293
Weak convergence and weak compactness in abstract $M$ spaces
Shu Tao Chen and Hui Ying Sun.
Proc. Amer. Math. Soc. 123 (1995), 1441-1447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273482
On Dahlberg’s Lusin area integral theorem
Marius Mitrea.
Proc. Amer. Math. Soc. 123 (1995), 1449-1455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1239801
$K$-groups of solenoidal algebras. I
Berndt Brenken.
Proc. Amer. Math. Soc. 123 (1995), 1457-1464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231292
Gaussian estimates and holomorphy of semigroups
El-Maati Ouhabaz.
Proc. Amer. Math. Soc. 123 (1995), 1465-1474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1232142
Theorem of Kuratowski-Suslin for measurable mappings
Andrzej Wiśniewski.
Proc. Amer. Math. Soc. 123 (1995), 1475-1479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1283566
Upper bounds for the derivative of exponential sums
Peter Borwein and Tamás Erdélyi.
Proc. Amer. Math. Soc. 123 (1995), 1481-1486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1232137
Positive unstable periodic solutions for superlinear parabolic equations
Norimichi Hirano and Noriko Mizoguchi.
Proc. Amer. Math. Soc. 123 (1995), 1487-1495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1234627
On Hilbert spaces with unital multiplication
Borut Zalar.
Proc. Amer. Math. Soc. 123 (1995), 1497-1501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233986
Oscillation and nonoscillation criteria for delay differential equations
Á. Elbert and I. P. Stavroulakis.
Proc. Amer. Math. Soc. 123 (1995), 1503-1510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242082
The stability of Ky Fan’s points
Kok-Keong Tan, Jian Yu and Xian-Zhi Yuan.
Proc. Amer. Math. Soc. 123 (1995), 1511-1519
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1239807
On some modular equations of degree $5$
Li-Chien Shen.
Proc. Amer. Math. Soc. 123 (1995), 1521-1526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273524
New formulae for the Bernoulli and Euler polynomials at rational arguments
Djurdje Cvijović and Jacek Klinowski.
Proc. Amer. Math. Soc. 123 (1995), 1527-1535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1283544
On a sequence transformation with integral coefficients for Euler’s constant
C. Elsner.
Proc. Amer. Math. Soc. 123 (1995), 1537-1541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233969
Invariant theory for a parabolic subgroup of $SL(n+1,R)$
A. Rod Gover.
Proc. Amer. Math. Soc. 123 (1995), 1543-1553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231035
Constant mean curvature discs with bounded area
Rafael López and Sebastián Montiel.
Proc. Amer. Math. Soc. 123 (1995), 1555-1558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1286001
A generalization of outer parallel sets of a convex set
J. R. Sangwine-Yager.
Proc. Amer. Math. Soc. 123 (1995), 1559-1564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233984
The minimal normal $𝜇$-complete filter on $P_{𝜅}𝜆$
Masahiro Shioya.
Proc. Amer. Math. Soc. 123 (1995), 1565-1572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1234632
On tree ideals
Martin Goldstern, Miroslav Repický, Saharon Shelah and Otmar Spinas.
Proc. Amer. Math. Soc. 123 (1995), 1573-1581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233972
On the covering and the additivity number of the real line
Kyriakos Keremedis.
Proc. Amer. Math. Soc. 123 (1995), 1583-1590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1234629
Commutation of variation and dual projection
David Neal.
Proc. Amer. Math. Soc. 123 (1995), 1591-1595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242100
A geometric approach to an equation of J. D’Alembert
A. Pràstaro and Th. M. Rassias.
Proc. Amer. Math. Soc. 123 (1995), 1597-1606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1232143
An elementary proof of the Traczyk-Yokota criteria for periodic knots
Józef H. Przytycki.
Proc. Amer. Math. Soc. 123 (1995), 1607-1611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257121
Nonseparability and uniform structures in locally compact groups
G. Hansel and J.-P. Troallic.
Proc. Amer. Math. Soc. 123 (1995), 1613-1621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1232139
Twisting operations and composite knots
Masakazu Teragaito.
Proc. Amer. Math. Soc. 123 (1995), 1623-1629
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254855
Correction to: “On the Deskins index complex of a maximal subgroup of a finite group” [Proc. Amer. Math. Soc. 114 (1992), no. 2, 325–330; MR1088437 (92e:20009)]
A. Ballester-Bolinches and Luis M. Ezquerro.
Proc. Amer. Math. Soc. 123 (1995), 1631-1633
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1285972